MathSciNet Relay Station
MathSciNet bibliographic data
MR234450 (38 #2767) 55.30 (18.00)
Lee, C. N.; Raymond, Frank Čech extensions of contravariant functors. Trans. Amer. Math. Soc. 133 1968 415–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement